OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

On a Novel Dynamics of SEIR Epidemic Models with a Potential Application to COVID-19
Maheswari Rangasamy, Christophe Chesneau, Carlos Martin‐Barreiro, et al.
Symmetry (2022) Vol. 14, Iss. 7, pp. 1436-1436
Open Access | Times Cited: 21

Showing 21 citing articles:

An Overview of Forecast Analysis with ARIMA Models during the COVID-19 Pandemic: Methodology and Case Study in Brazil
Raydonal Ospina, João A. M. Gondim, Víctor Leiva, et al.
Mathematics (2023) Vol. 11, Iss. 14, pp. 3069-3069
Open Access | Times Cited: 57

Machine learning and automatic ARIMA/Prophet models-based forecasting of COVID-19: methodology, evaluation, and case study in SAARC countries
Iqra Sardar, Muhammad Azeem Akbar, Víctor Leiva, et al.
Stochastic Environmental Research and Risk Assessment (2022) Vol. 37, Iss. 1, pp. 345-359
Open Access | Times Cited: 37

Novel solutions and stability of quaternion differential equations: symmetry and asymmetry analyses using matrix representation and Lyapunov methods
Prasantha Bharathi Dhandapani, Anthony Raj Abraham, Hijaz Ahmad, et al.
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access

A neutral stochastic differential system analysis for ABC fractional order with a constant of variations
Maheswari Rangasamy, Manjitha Mani Shalini, Prasantha Bharathi Dhandapani, et al.
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access

Multi-strain COVID-19 dynamics with vaccination strategies: Mathematical modeling and case study
Venkatesh Ambalarajan, Ankamma Rao Mallela, Prasantha Bharathi Dhandapani, et al.
Alexandria Engineering Journal (2025) Vol. 119, pp. 665-684
Closed Access

Optimizing the Economic Order Quantity Using Fuzzy Theory and Machine Learning Applied to a Pharmaceutical Framework
K. Kalaiarasi, Soundaria Ramalingam, Prasantha Bharathi Dhandapani, et al.
Mathematics (2024) Vol. 12, Iss. 6, pp. 819-819
Open Access | Times Cited: 3

Global Stability of Multi-Strain SEIR Epidemic Model with Vaccination Strategy
Zakaria Yaagoub, Karam Allali
Mathematical and Computational Applications (2023) Vol. 28, Iss. 1, pp. 9-9
Open Access | Times Cited: 9

Metaheuristic Solution for Stability Analysis of Nonlinear Systems Using an Intelligent Algorithm with Potential Applications
Faiçal Hamidi, Houssem Jerbi, Hadeel Alharbi, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 1, pp. 78-78
Open Access | Times Cited: 9

Dynamics of a Fractional-Order COVID-19 Epidemic Model with Quarantine and Standard Incidence Rate
Trisilowati Trisilowati, Isnani Darti, Raqqasyi Rahmatullah Musafir, et al.
Axioms (2023) Vol. 12, Iss. 6, pp. 591-591
Open Access | Times Cited: 9

Analysis of Dengue Transmission Dynamic Model by Stability and Hopf Bifurcation with Two-Time Delays
M. Prakash Raj, Venkatesh Ambalarajan, Vinoth Sivakumar, et al.
Frontiers in Bioscience-Landmark (2023) Vol. 28, Iss. 6
Open Access | Times Cited: 9

On Fuzzy and Crisp Solutions of a Novel Fractional Pandemic Model
Kalpana Umapathy, Balaganesan Palanivelu, Víctor Leiva, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 7, pp. 528-528
Open Access | Times Cited: 9

A six-compartment model for COVID-19 with transmission dynamics and public health strategies
Venkatesh Ambalarajan, Ankamma Rao Mallela, Vinoth Sivakumar, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 3

COVID-19 Genome Sequence Analysis for New Variant Prediction and Generation
Amin Ullah, Khalid Mahmood Malik, Abdul Khader Jilani Saudagar, et al.
Mathematics (2022) Vol. 10, Iss. 22, pp. 4267-4267
Open Access | Times Cited: 12

On a Novel Dynamics of a SIVR Model Using a Laplace Adomian Decomposition Based on a Vaccination Strategy
Prasantha Bharathi Dhandapani, Víctor Leiva, Carlos Martin‐Barreiro, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 5, pp. 407-407
Open Access | Times Cited: 6

On the decomposition and analysis of novel simultaneous SEIQR epidemic model
Kalpana Umapathy, Balaganesan Palanivelu, Renuka Jayaraj, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 3, pp. 5918-5933
Open Access | Times Cited: 9

Dynamics of a Novel IVRD Pandemic Model of a Large Population over a Long Time with Efficient Numerical Methods
Maheswari Rangasamy, Nazek Alessa, Prasantha Bharathi Dhandapani, et al.
Symmetry (2022) Vol. 14, Iss. 9, pp. 1919-1919
Open Access | Times Cited: 8

Statistical characterization of vaccinated cases and deaths due to COVID-19: methodology and case study in South America
Carlos Martin‐Barreiro, Xavier Cabezas, Víctor Leiva, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 10, pp. 22693-22713
Open Access | Times Cited: 4

Study Models of COVID-19 in Discrete-Time and Fractional-Order
Kamel Djeddi, Tahar Bouali, Ahmed Hussein Msmali, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 6, pp. 446-446
Open Access | Times Cited: 3

BOUNDEDNESS AND EXISTENCE ANALYSIS SOLUTION OF AN OPTIMAL CONTROL PROBLEMS ON MATHEMATICAL COVID-19 MODEL
Lukman Hakim, Lilis Widayanti
BAREKENG JURNAL ILMU MATEMATIKA DAN TERAPAN (2024) Vol. 18, Iss. 2, pp. 0797-0808
Open Access

Approximate solutions of fuzzy hybrid differential system using the RK–Fehlberg scheme of order 5
Maheswari Rangasamy, Prasantha Bharathi Dhandapani, Anwar Zeb, et al.
Applied Mathematics in Science and Engineering (2024) Vol. 32, Iss. 1
Open Access

A Hybrid Fuzzy Mathematical Programming Approach for Manufacturing Inventory Models with Partial Trade Credit Policy and Reliability
Prasantha Bharathi Dhandapani, K. Kalaiarasi, Víctor Leiva, et al.
Axioms (2024) Vol. 13, Iss. 11, pp. 743-743
Open Access

Page 1

Scroll to top